arnieandcaroline13,pabaker49 i have afib Bipolar and PTSD from Military do you go on Facebook not to much but God is good he will take care of you.
AlmostOut58,Eliquis is a very nasty drug. Look it up. I cannot remember what all it does. But I do remember one drug that can cause hallucinations. My husband cannot take warfarin and others. They have a bad effect on him. So they put him on eliquis. He has very bad nosebleeds. Eliquis can do this also. And use of It can cause people to bleed and die. And, if you are on it long enough, the damage it does will be irreversible. That is the problem we have now. Eliquis also has lawsuits all over for it being so bad and causing deaths. Look it up. It is scary. We are trying natural blood thinners. ( google those words too. ) As in foods and some spices. Very good and no side effects. Study it. There are many foods , nuts and fruit juices out there that can do this.
AHA/ASA Sarah Ismail,I would suggest keeping a daily log of what you are experiencing so that when you touch base with your doctor it will be easy to see what side effects you are having.